Matrix-Variate Statistical Distributions and Fractional Calculus


Autoria(s): Mathai, A.; Haubold, H.
Data(s)

14/06/2012

14/06/2012

2011

Resumo

MSC 2010: 15A15, 15A52, 33C60, 33E12, 44A20, 62E15 Dedicated to Professor R. Gorenflo on the occasion of his 80th birthday

A connection between fractional calculus and statistical distribution theory has been established by the authors recently. Some extensions of the results to matrix-variate functions were also considered. In the present article, more results on matrix-variate statistical densities and their connections to fractional calculus will be established. When considering solutions of fractional differential equations, Mittag-Leffler functions and Fox H-function appear naturally. Some results connected with generalized Mittag-Leffler density and their asymptotic behavior will be considered. Reference is made to applications in physics, particularly super statistics and nonextensive statistical mechanics.

Identificador

Fractional Calculus and Applied Analysis, Vol. 14, No 1, (2011), 138p-155p

1311-0454

http://hdl.handle.net/10525/1687

Idioma(s)

en

Publicador

Institute of Mathematics and Informatics Bulgarian Academy of Sciences

Palavras-Chave #Fractional Calculus #Matrix-Variate Statistical Distributions #Pathway Model #Fox H-Function #Mittag-Leffler Function #Lévy Density #Extended Beta Models #Krätzel Integral
Tipo

Article